# SDR SWIA200617122

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 13,883 hours, 10,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED ON AFT SIDE APPROXIMATELY RBL 12 AT FLOOR SUPPORT VERTICAL STIFFENER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PART IAW CRJ 200 REO 601R-53-11-171(C) AND REO 601R-53-11-1042.
